American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Daniel T. Wise. The last incoherent Artin group. Proc. Amer. Math. Soc. 141 (2013) 139-149.
Abstract, references, and article information   
View Article: PDF

[2] Markus Lohrey and Benjamin Steinberg. An automata theoretic approach to the generalized word problem in graphs of groups. Proc. Amer. Math. Soc. 138 (2010) 445-453. MR 2557162.
Abstract, references, and article information   
View Article: PDF

[3] Jason A. Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann. Commensurability and QI classification of free products of finitely generated abelian groups. Proc. Amer. Math. Soc. 137 (2009) 811-813. MR 2457418.
Abstract, references, and article information   
View Article: PDF

[4] Danny Calegari and Nathan M. Dunfield. An ascending HNN extension of a free group inside $\operatorname{SL}_{2} \mathbb{C}$. Proc. Amer. Math. Soc. 134 (2006) 3131-3136. MR 2231894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gregory C. Bell. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005) 387-396. MR 2093059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. Metaftsis and E. Raptis. Subgroup separability of graphs of abelian groups. Proc. Amer. Math. Soc. 132 (2004) 1873-1884. MR 2053956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. S. Passman. Free products in linear groups. Proc. Amer. Math. Soc. 132 (2004) 37-46. MR 2021246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Erik Guentner. Exactness of one relator groups. Proc. Amer. Math. Soc. 130 (2002) 1087-1093. MR 1873783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rüdiger Göbel and Saharon Shelah. Radicals and Plotkin's problem concerning geometrically equivalent groups. Proc. Amer. Math. Soc. 130 (2002) 673-674. MR 1866018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Graham A. Niblo and Daniel T. Wise. Subgroup separability, knot groups and graph manifolds. Proc. Amer. Math. Soc. 129 (2001) 685-693. MR 1707529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Myoungho Moon. Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000) 1885-1892. MR 1652240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Claus Scheiderer. The structure of some virtually free pro-$p$ groups. Proc. Amer. Math. Soc. 127 (1999) 695-700. MR 1487337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Orazio Puglisi. Free products of finitary linear groups. Proc. Amer. Math. Soc. 124 (1996) 1027-1033. MR 1327039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel S. Silver. HNN bases and high-dimensional knots. Proc. Amer. Math. Soc. 124 (1996) 1247-1252. MR 1343725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] R. B. J. T. Allenby and David Doniz. A free product of finitely generated nilpotent groups amalgamating a cycle that is not subgroup separable. Proc. Amer. Math. Soc. 124 (1996) 1003-1005. MR 1350930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Shmuel Rosset. Free amalgams of rank two . Proc. Amer. Math. Soc. 123 (1995) 1351-1356. MR 1283563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leo P. Comerford, Charles C. Edmunds and Gerhard Rosenberger. Commutators as powers in free products of groups . Proc. Amer. Math. Soc. 122 (1994) 47-52. MR 1221722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. J. Horadam and G. E. Farr. The conjugacy problem for HNN extensions with infinite cyclic associated groups . Proc. Amer. Math. Soc. 120 (1994) 1009-1015. MR 1185267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jody Meyer Lockhart. The conjugacy problem for graph products with finite cyclic edge groups . Proc. Amer. Math. Soc. 117 (1993) 897-898. MR 1116266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marek Bożejko and Massimo A. Picardello. Weakly amenable groups and amalgamated products . Proc. Amer. Math. Soc. 117 (1993) 1039-1046. MR 1119263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jody Meyer Lockhart. The conjugacy problem for graph products with infinite cyclic edge groups . Proc. Amer. Math. Soc. 114 (1992) 603-606. MR 1072088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. Y. Tang. On the subgroup separability of generalized free products of nilpotent groups . Proc. Amer. Math. Soc. 113 (1991) 313-318. MR 1081099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Anshel and Dorian Goldfeld. Partitions, Egyptian fractions, and free products of finite abelian groups . Proc. Amer. Math. Soc. 111 (1991) 889-899. MR 1065083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. J. Horadam. The conjugacy problem for finite graph products . Proc. Amer. Math. Soc. 106 (1989) 589-592. MR 962244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Shirvani. A converse to a residual finiteness theorem of G. Baumslag . Proc. Amer. Math. Soc. 104 (1988) 703-706. MR 935110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Charles Cassidy. Embedding of $U\sb \omega$-groups in $D\sb \omega$-groups . Proc. Amer. Math. Soc. 103 (1988) 15-20. MR 938636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Sidney A. Morris and H. B. Thompson. Sequential conditions and free products of topological groups . Proc. Amer. Math. Soc. 103 (1988) 633-638. MR 943096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Clifford Bergman and Ralph McKenzie. On the relationship of AP, RS and CEP in congruence modular varieties. II . Proc. Amer. Math. Soc. 103 (1988) 335-343. MR 943041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Benjamin Fine, James Howie and Gerhard Rosenberger. One-relator quotients and free products of cyclics . Proc. Amer. Math. Soc. 102 (1988) 249-254. MR 920981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles Frohman and Benjamin Fine. Some amalgam structures for Bianchi groups . Proc. Amer. Math. Soc. 102 (1988) 221-229. MR 920977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2